[Skip to Content]
[Skip to Content Landing]
Article
June 1975

Perilymphatic Atrophy of the Skin

Author Affiliations

Kumamoto, Japan

Arch Dermatol. 1975;111(6):795-796. doi:10.1001/archderm.1975.01630180123027
Abstract

To the Editor.—  There have been several reports of linear atrophy of the skin running along the lymphatic vessels, starting at the site of corticosteroid injections.1,2 We would like to report an interesting case.

Report of a Case.—  A 34-year-old woman with a previous history of alopecia areata in 1967 suddenly developed alopecia areata one week prior to the first examination. She remembered that intradermally administered injections of corticosteroids performed at another hospital were quite effective in 1967.At first examination on June 29, 1973, she had a lesion of alopecia areata on the right side of the forehead, into which we injected 8 mg of triamcinolone acetonide in aqueous suspension. A week later, hair regrowth was evident. On July 14, the same dose of triamcinolone was injected in the same manner. On July 21, or 22 days after the first injection, atrophy and accentuation of the underlying venous pattern were noted. Within the lesion, small areas

First Page Preview View Large
First page PDF preview
First page PDF preview
×